MAUDE Adverse Event Report: COVIDIEN PROTEGE EVERFLEX SELF-EXPANDING STENT SYSTEM STANDARD; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN PROTEGE EVERFLEX SELF-EXPANDING STENT SYSTEM STANDARD; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number PRB35-07-080-120
Medical Device Problem Code Device Expiration Issue (1216)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an expired medtronic everflex stent was implanted.
 
Additional Manufacturer Narrative
Device expiration was noted directly post procedure.The procedure was to treat life style limiting claudication right sfa disease.No harm was reported to the patient.There was no reported issue with medtronics labelling.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PROTEGE EVERFLEX SELF-EXPANDING STENT SYSTEM STANDARD
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7552203
Report Number2183870-2018-00296
Device Sequence Number19132902
Product Code NIP
UDI-Device Identifier00821684069370
UDI-Public00821684069370
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2018
Device Catalogue NumberPRB35-07-080-120
Device Lot NumberA098215
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer06/25/2018
08/08/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date07/23/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight93